Professor

Dr. Sergey A. Timoshin

Department of Mathematics

Interests

  1. Systems with hysteresis
  2. Optimization, control
  3. Nonconvex constraints, relaxation

Education

1996

Irkutsk State University
Russia
MSc

2006

Swiss Federal Institute of Technology (EPFL)
Ph.D

Experience

  • 2010 - 2017, Senior Researcher | Russian Academy of Sciences, Irkutsk, Russia
  • 2010 - 2014, Associate Professor | Baikal National University, Irkutsk, Russia
  • 2008 - 2010, Lecturer and Postdoctoral Researcher | POSTECH, Republic of Korea
  • 2007 - 2008, Postdoctoral Researcher | Max-Planck-Institut fuer Mathematik, Bonn, Germany
  • 2006 - 2007, Postdoctoral Researcher |  Swiss Federal Institute of Technology (EPFL)
  • 2001 - 2006, Research and Teaching Assistant | Swiss Federal Institute of Technology

Research Interest

  • My research interests lie within the fields of qualitative theory of differential equations and inclusions, mathematical control theory, calculus of variations and optimization. In particular, my current research is oriented towards theoretical analysis, control and optimization of nonlinear equations (with possibly multivalued right-hand sides) and systems of subdifferential type with applications to systems with hysteresis and sweeping processes.

List of Publications

  • Existence and relaxation for subdifferential inclusions with unbounded perturbation. Math. Program. 166, No. 1--2, 65–-85 (2017).
  • (with Aiki T.) Existence and uniqueness for a concrete carbonation process with hysteresis. J. Math. Anal. Appl. 449, No. 2, 1502--1519 (2017).
  • (with Krejci P.) Coupled ODEs control system with unbounded hysteresis region.  SIAM J. Control Optim. 54, No. 4, 1934–-1949 (2016).
  • Control system with hysteresis and delay. Syst. Control Lett. 91, 43-47 (2016).
  • A relaxation result for unbounded control system with hysteresis. J. Math. Anal. Appl. 435, No. 2, 1036-1053 (2016).
  • (with Krejci P. and Tolstonogov A.A.) A control problem in phase transition modeling.  NoDEA, Nonlinear Differ. Equ. Appl. 22, No. 4, 513-542 (2015).
  • (with Tolstonogov A.A.) Convex-valued selectors of a Nemytskii operator with nonconvex values and their applications. J. Nonlinear Convex Anal. 16, No. 6, 1131-1145 (2015).
  • Variational stability of some optimal control problems describing hysteresis effects. SIAM J. Control Optim. 52, No. 4, 2348-2370 (2014).

Contact Details

  • E-mail id: sergei.t@srmap.edu.in
  • Mobile No.: +91-79501321485
TOP